# SDR ASAA0741709

- Difficulty date: May 26, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 30,860 hours, 16,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 654795732
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR INTERCOSTAL IS CORRODED.  CORRODED FLOOR INTERCOSTAL REPLACED WITH FABRICATED REPAIR PART IAW SRM 53-30-01 AND 53-60-15 FIG 11.
